Posted by: Delene | 2009-09-16


My 28yr old blind daughter is severely gluten intolerant and suffers from osteoporosis of lumber vertebrae and hips. She received Aclasta IV last year but responded extremely badly to it - she had cold fever, headaches and really felt very sick - was in bed for a week. We tried protos, but this gave her diarrheea.The specialist decided to try Forcevance, but this reacts with Tegretol she' s taking for petti-mal epilepsy. What do I stand to do now - she takes Caltrate plus daily and we have been successful in getting her diarrhea under control since she has been using VSL#3 probiotics sachets. I just pray that her absorption of nutrients will improve as well. Any additional help you can offer? I' ve been advised to see an Endocronologist who might suggest something different as my present specialist is at wits end. Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Delene
The reaction she had to the Aclasta is the most common one and flu-like symptoms can be expected. The doctor administering the Aclasta should have explained this to you and next time you can take some anti-inflammatories or Dolorol Forte prior to and after receiving Aclasta.
Please contact me at the Foundation 021 9317894 - I need some more information and also need to see her DEXA scan results to give you optimal advice. You can fax the scan to me at 021 9317075- just put your contact details on there.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.